The Cauchy problem for a class of higher-order linear equations of Sobolev type
Differencialʹnye uravneniâ, Tome 33 (1997) no. 10, pp. 1410-1418
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_10_a14,
author = {G. A. Sviridyuk and O. V. Vakarina},
title = {The {Cauchy} problem for a class of higher-order linear equations of {Sobolev} type},
journal = {Differencialʹnye uravneni\^a},
pages = {1410--1418},
year = {1997},
volume = {33},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_10_a14/}
}
TY - JOUR AU - G. A. Sviridyuk AU - O. V. Vakarina TI - The Cauchy problem for a class of higher-order linear equations of Sobolev type JO - Differencialʹnye uravneniâ PY - 1997 SP - 1410 EP - 1418 VL - 33 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_10_a14/ LA - ru ID - DE_1997_33_10_a14 ER -
G. A. Sviridyuk; O. V. Vakarina. The Cauchy problem for a class of higher-order linear equations of Sobolev type. Differencialʹnye uravneniâ, Tome 33 (1997) no. 10, pp. 1410-1418. http://geodesic.mathdoc.fr/item/DE_1997_33_10_a14/